# SDR REXA2016032600588

- Difficulty date: March 26, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK FUEL PANEL CUT OUT FOR FUEL PANEL 640DB, HAS FRETTING DAMAGE ON INBD, OTBD & FWD EDGES.  BOTH CRITICAL & NON-CRITICAL REGIONS.  REPAIRED IAW REO 601R-57-21-030 REV L DATED 2014 02 05.  THIS IS A MAJOR REPAIR.  REFERENCE ATTACHED REO FOR WORK PERFORMED.
